# SDR AT9900825

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEFT FRAME ATTACH FITTING CORRODED BEYOND LIMITS AT FLOOR LEVEL.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DC9 SRM 51-10-03, 51-30, AND EO 99-1357.
